Convolution semigroups of probability measures on Gelfand pairs, revisited

Applebaum, D.B. (2016) Convolution semigroups of probability measures on Gelfand pairs, revisited. Communications on Stochastic Analysis, 10 (4). pp. 473-490. ISSN 0973-9599

Abstract

Metadata

Authors/Creators:
  • Applebaum, D.B.
Copyright, Publisher and Additional Information: © Serials Publications 2016
Keywords: Gelfand pair; convolution semigroup; spherical function; spherical transform; Plancherel measure; generalised positive definite function; generalised negative definite function; Berg P–D function; Berg N–D function; Levy–Khintchine formula; Lie group; Lie algebra; semisimple; symmetric space; stochastic differential equation
Dates:
  • Accepted: 31 August 2016
  • Published: 1 December 2016
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 08 Nov 2016 15:24
Last Modified: 26 Mar 2018 15:49
Published Version: https://www.math.lsu.edu/cosa/contents.htm
Status: Published
Publisher: Serials Publications
Refereed: Yes

Share / Export